| Model Number |
638RL28 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
04/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 2 years and 6 months post implant of this 28mm mitral annuloplasty ring, it was explanted and replaced with a 27mm mitral valve due to dehiscence of the ring.The surgeon reported that the sutures pulled through the tissue and there was no issue with the ring.No additional adverse patient effects were reported.